JaLCDOI 10.18926/OER/42353
Title Alternative The Problem of U. S. Payments Adjustments
FullText URL oer_005_1_027_054.pdf
Author Tatebe, K.|
Publication Title 岡山大学経済学会雑誌
Published Date 1973-07-15
Volume volume5
Issue issue1
Start Page 27
End Page 54
ISSN 0386-3069
language 日本語
File Version publisher
NAID 120002737736
JaLCDOI 10.18926/OER/42386
Title Alternative The Dollar Problem and the U.S Balance of Payments
FullText URL oer_003_3-4_077_099.pdf
Author Tatebe, K.|
Publication Title 岡山大学経済学会雑誌
Published Date 1972-02-20
Volume volume3
Issue issue3-4
Start Page 77
End Page 99
ISSN 0386-3069
language 日本語
File Version publisher
NAID 120002737706
JaLCDOI 10.18926/OER/42409
Title Alternative A Note on the Dollar Problems in Money by Harrod
FullText URL oer_002_4_122_144.pdf
Author Tatebe, K.|
Publication Title 岡山大学経済学会雑誌
Published Date 1971-03-24
Volume volume2
Issue issue4
Start Page 122
End Page 144
ISSN 0386-3069
language 日本語
File Version publisher
NAID 120002737688
Author Tatebe, K.|
Published Date 1970-11-30
Publication Title 岡山大学経済学会雑誌
Volume volume2
Issue issue3
Content Type Article
JaLCDOI 10.18926/OER/42349
Title Alternative The Dollar Problems after the Gold Suspension
FullText URL oer_006_3-4_066_087.pdf
Author Tatebe, K.|
Publication Title 岡山大学経済学会雑誌
Published Date 1975-03-15
Volume volume6
Issue issue3-4
Start Page 66
End Page 87
ISSN 0386-3069
language 日本語
File Version publisher
NAID 120002737637
Author Tatebe, K.|
Published Date 1976-03-15
Publication Title 岡山大学経済学会雑誌
Volume volume8
Issue issue3-4
Content Type Article